# SDR R61A201208090415

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,903 hours, 11,090 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 18400006
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MLG ACTUATOR BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG ACTUATOR BOLT IAW EMB 175 AMM 32-31-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
